# SDR DHL2008760534

- Difficulty date: April 19, 2008
- Submitted: May 13, 2008
- Operation: Air carrier
- Aircraft: N760AT
- Make and model: Boeing 727-2B7
- Aircraft serial: 21954
- Aircraft time: 67,239 hours, 39,787 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCOMPLISHED SKIN REPAIR TO L1 DOOR UPPER HINGE CUT-OUT, BS 303.9 AT WL 251.0 REMOVED EXISTING REPAIR AND FABRICATED AND INSTALLED NEW REPAIR AND FILLER PER ASTAR EVA B25300054 REV IR, AND BOEING TELEX NR 1-803757076-10, WITH APPROVAL PER FORM 8100-9 DATED 4/24/2008.
